A study on a class of $p$-valent functions associated with generalized hypergeometric functions

Автор: El-Yagubi Entisar, Darus Maslina

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 1 т.17, 2015 года.

Бесплатный доступ

In this paper, we study and introduce the majorization properties of a new class of analytic $p$-valent functions of complex order defined by the generalized hypergeometric function. Some known consequences of our main result will be given. Moreover, we investigate the coefficient estimates for this class.

Majorization, $p$-valent functions, hypergeometric functions

Короткий адрес: https://readera.org/14318488

IDR: 14318488

Список литературы A study on a class of $p$-valent functions associated with generalized hypergeometric functions

  • Selvaraj C., Karthikeyan K. R. Differential subordination and superordination for certain subclasses of analytic functions//Far East J. of Math. Sci.-2008.-Vol. 29, № 2.-P. 419-430.
  • El-Ashwah R. M. Majorization Properties for Subclass of Analytic $p$-Valent Functions Defined by the Generalized Hypergeometric Function//Tamsui Oxf. J. Math. Sci.-2012.-Vol. 28, № -P. 395-405.
  • Dziok J., Srivastava H. M. Classes of analytic functions associated with the generalized hypergeometric function//Appl. Math. Comp.-1999.-Vol. 103, № 1.-P. 1-13.
  • Dziok J., Srivastava H. M. Classes of analytic functions associated with the generalized hypergeometric function//Appl. Math. Comp.-1999.-Vol. 103, № 1.-P. 1-13.
  • Selvaraj C., Karthikeyan K. R. Univalence of a general integral operator associated with the generalized hypergeometric function//Tamsui Oxf. J. Math. Sci.-2010-Vol. 26, № 1.-P. 41-51.
  • Hohlov J. E. Operators and operations on the class of univalent functions//Izv. Vyssh. Uchebn. Zaved. Mat.-1978.-Vol. 10, № 197.-P. 83-89.
  • Salagean G. S. Subclasses of univalent functions//Complex analysis-fifth Romanian-Finnish seminar. Part 1.-Berlin: Springer, 1981.-P. 362-372.-(Lecture Notes in Math., 1013).
  • Al-Oboudi F. M. On univalent functions defined by a generalized Salagean operator//Int. J. Math. Math. Sci.-2004.-№ 25-28.-P. 1429-1436.
  • Ruscheweyh S. New criteria for univalent functions//Proc. Amer. Math. Soc.-1975.-Vol. 49.-P. 109-115.
  • El-Yagubi E., Darus M.} A new subclass of analytic functions with respect to $k$-symmetric points//Far East J. of Math. Sci.-2013.-Vol. 82, № 1.-P. 45-63.
  • Carlson B. C., Shaffer D. B. Starlike and prestarlike hypergeometric functions//SIAM J. Math. Anal.-1984.-Vol. 15, № 4.-P. 737-745.
  • Catas A. On certain class of $p$-valent functions defined by a new multiplier transformations//Proceedings Book of the International Symposium G. F. T. A.-Istanbul: Istanbul Kultur University, 2007.-P. 241-250.
  • Nasr M. A., Aouf M. K. Starlike function of complex order//J. Natur. Sci. Math.-1985.-Vol.~25, \No~1.-P.~1-12.
  • Altintas O., Ozkan O. and Srivastava H. M. Majorization by starlike functions of complex order//Complex Variables Theory Appl.-2001.-Vol. 46, № 3.-P. 207-218.
  • MacGregor T. H. Majorization by univalent functions//Duke Math. J.-1967.-Vol. 34.-P. 95-102.
  • Darus M., Ibrahim R. W. Multivalent functions based on a linear operator//Miskolc Math. Notes.-2010.-Vol. 11, № 1.-P. 43-52.
  • Ibrahim R. W. Existence and uniqueness of holomorphic solutions for fractional Cauchy problem//J. Math. Anal. Appl.-2011.-Vol. 380.-P. 232-240.
Еще
Статья научная